Bernoulli

Correction to: The scaling limit behaviour of periodic stable-like processes

Brice Franke

Full-text: Open access

Article information

Source
Bernoulli, Volume 13, Number 2 (2007), 600.

Dates
First available in Project Euclid: 18 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.bj/1179498763

Digital Object Identifier
doi:10.3150/07-BEJ5127

Citation

Franke, Brice. Correction to: The scaling limit behaviour of periodic stable-like processes. Bernoulli 13 (2007), no. 2, 600. doi:10.3150/07-BEJ5127. https://projecteuclid.org/euclid.bj/1179498763


Export citation